# SDR COMA0660495

- Difficulty date: August 16, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 26,151 hours, 23,361 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5533 - EN ROUTE CVG-CLE RECEIVED A CARGO OVERHEAT CAUTION MESSAGE, FLIGHT RETURNED TO CVG.  CLEANED TEMPERATURE SENSORS IN THE CARGO BAY CEILING.
